Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Report: Had to stop Risperdal

Posted by SLS on October 2, 2001, at 14:12:13

In reply to Re: Report: Had to stop Risperdal Shar, posted by kid47 on October 2, 2001, at 10:37:50

> Hi Shar. Have you ever tried any of the newer mood stabilizers? Lamictal would be worth considering. Also Neurontin & Topomax might be an option. Just a thought. Take care.
>
> krafty


Hi Shar.

Of the newer atypical antipsychotics, Risperdal displays the most potential to produce EPS, including tardive dyskinesia. Perhaps Zyprexa or Geodon would be equally helpful, but without producing the offensive side effects. Sometimes, someone will develop EPS with one drug and not with another - no rhyme or reason. I'm pretty upset that all three of these drugs seem to affect me negatively with respect to cognition. I, too, have found them to be helpful up until the point in time that these cognitive side effects emerge. It's pretty disgusting that a whole class of potentially effective drugs should be denied as an alternative because of things like this. It really sucks.

I have found Depakote to be calming and helpful for mania. I don't know if there would be any cross-over with your symptoms.

I wish you the best.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:80036
URL: http://www.dr-bob.org/babble/20010927/msgs/80056.html